MAUDE Adverse Event Report: NEOTECH PRODUCTS LLC NEOBAR

NEOTECH PRODUCTS LLC NEOBAR
Model Number N714
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned, and no testing was possible on the actual device.However, retained samples from several lot numbers (including the same lot number) were re-inspected, and no abnormalities were found.The presence of adhesive, the condition of the medical-grade hydrocolloid adhesive, and its ability to stick to skin were verified.In addition, the device history records (dhr) of the same lot number and the current inventory were reviewed, and no nonconformities were found.Samples of finished goods were selected from the retained samples of the same lot number and the current lot number for re-inspection, and no abnormalities were found.The presence of adhesive was verified, and individual tabs from the retained samples were also inspected.The condition of the medical-grade hydrocolloid adhesive and its ability to stick to skin were confirmed.Based on the clinical information provided and the test results, we were unable to reproduce the issue with any of the samples or confirm the cause of the incident, as all previous and current samples of the product functioned as expected.Per complaint ratio calculation, this incident seems rare to happen.This complaint will be monitored for trending purposes and has been added to the relevant logs and charts.
 
Event or Problem Description
Separation of one side of the device from patients face and unplanned extubation.

Brand Name
NEOBAR
Common Device Name
NEOBAR
Manufacturer (Section D)
NEOTECH PRODUCTS LLC
28430 witherspoon parkway
valencia CA 91355
Manufacturer (Section G)
NEOTECH PRODUCTS LLC
28430 witherspoon parkway
valencia CA 91355
Manufacturer Contact
ben mahajan
28430 witherspoon parkway
valencia, CA 91355
6617757466
MDR Report Key24436266
Report Number2025917-2026-00001
Device Sequence Number10227143
Product Code CBH
UDI-Device Identifier10812594011129
UDI-Public10812594011129
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN714
Device Catalogue NumberN714
Device Lot Number2025-0404
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown